# SDR IPXA201310070461

- Difficulty date: October 1, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 22,007 hours, 13,750 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536122
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-8 INSPECTION, MAIN CABIN FLOORBOARD 241XEF DELAMINATED ON THE BOTTOM.   FABRICATED NEW FLOORBOARD.
